PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On sums of Hecke eigenvalue squares over primesin very short intervals

Volume 205 / 2022

Jiseong Kim Acta Arithmetica 205 (2022), 309-321 MSC: Primary 11F30; Secondary 11N05, 11F72. DOI: 10.4064/aa210913-31-8 Published online: 27 October 2022


Let $\eta \gt 0$ be a fixed positive number, and let $N$ be a sufficiently large number. We study the second moment of the sum of Hecke eigenvalues over primes in short intervals (of length $\eta \log N$) on average (with some weights) over the family of weight $k$ holomorphic Hecke cusp forms. We also generalize the above result to Hecke–Maass cusp forms for ${\rm SL}(2,\mathbb {Z})$ and ${\rm SL}(3,\mathbb {Z}).$ By applying the Hardy–Littlewood prime 2-tuples conjecture, we calculate the exact values of the mean values.


  • Jiseong KimDepartment of Mathematics
    University at Buffalo
    Buffalo, NY 14260-2900, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image